Call For Papers (Vol. 4, No. 2, April-June 2023): Journal of Mathematics and Statistics Studies
The Journal of Mathematics and Statistics Studies (JMSS) cordially invites scholars, academicians and researchers from all over the world to submit their unpublished original work for inclusion in (Vol. 4, No. 2, April -June 2023). Acceptable themes include, but are not limited to, the following:
Applied Mathematics, Pure & Basic Mathematics, Statistics, Mathematical Statistics, Computational Statistics, Biomathematics, Probability Theory, Geometry & Topology, Functional Analysis, Mathematical Physics, Probability & Statistics, Operations Research Methodology, Non-Parametric Statistics, Frequentist Inference, Statistical Bioinformatics, Graph Theory, Environmental & Ecological Statistics, Theoretical Developments & Techniques and other related topics
Psychology, sociology, communication, criminology, environmental studies, human geography, international relations, law, political science, economics, rural and urban studies, anthropology, history, Asian studies, philosophy and philosophy of science, language and linguistics, literature, arts and design, media studies, social psychology, cultural studies, educational psychology, social work, rehabilitation, special education, management studies, nursing education, theater and performing studies.
| Submission Guidelines Highlights
1- The submitted article must not have been previously published, nor should it be under consideration for publication anywhere else, while under review for this journal.
2- The author guidelines must be followed.
3- Submit the full version of the manuscript in English.
4- Citations in the text should follow the referencing style used by the American Psychological Association, Seventh Edition. The references should be arranged alphabetically and the references section should be placed at the end of the manuscript. Please ensure you check all your citations for completeness, accuracy and consistency.
5- The submitted article must be provided in Microsoft Word format only.
| Article Structure
The submitted article should be structured as follows:
2- List of authors, their affiliations and email addresses
6- Literature review
10- Statements and Declarations
| Continuous Article Publishing (CAP) and Rigorous Review Process
Journal of Mathematics and Statistics Studies publishes articles on a continuous basis. Articles are published in the current issue as soon as they are peer-reviewed, accepted, copyedited, and proofread, allowing a steady stream of informative quality articles. The journal then archives the articles within 4 issues: January-March; April-June- July-September; October-December. In the continuous publication, articles may be submitted at any time. They still undergo the same process of peer review and preparation, but this can begin right away and ends as soon as the article is ready. Special collections of articles are welcomed and will be published as part of the normal issue, but also within a separate collection page.
| Manuscript Submission
Manuscripts are accepted on a continuous basis, and there is no deadline for submission. If you are interested in submitting your manuscript, please submit it using the journal online system or send it via email at: email@example.com. For guidance on submissions or further information, please contact the Editor.
Kindly visit the journal homepage for aims and scope, editorial board listing, abstracting/indexing services list, and other information.
Al-Kindi Center for Research and Development
3 Dryden Avenue
W7 1ES, Hanwell, London, UK